MathSciNet Relay Station
MathSciNet bibliographic data
MR1868181 16W30
Phùng Hồ Hái Splitting comodules over Hopf algebras and application to representation theory of quantum groups of type $A_{0|0}$. J. Algebra 245 (2001), no. 1, 20–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement